# SDR YENA2023122901667

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271N
- Aircraft serial: 09121
- Aircraft time: 13,115 hours, 3,746 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2098, PVR-JFK. (AIRCRAFT PERFORMED AN AIR RETURN TO PVR). 'AIR ENG BLEED 1 FAULT IN FLIGHT ( HIGH PRESSURE VALVES (HPV) ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
